# SDR MASA2011122964311

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,087 hours, 15,953 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Condition: Migrated
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY TOP STEP H-PIN MIGRATED.  RE-SECURED PIN ON MAIN ENTRY TOP STEP.
